# SDR TWAA0103103

- Difficulty date: February 14, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT SIDE FWD CABIN DOOR AREA, FLOOR SUPPORT AT STA 172, 18 INCHES TO RT OF BL 0, WAS CORRODED.  REPLACED FLOOR SUPPORT PER SPM 6-70-01.  INSTALLED FASTENERS PER 51-30-5.
